# SDR SWIA202161506

- Difficulty date: July 15, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOOTH CONTOUR DENT LOCATED ON AFT CARGO DOOR. CENTER OF DENT IS 4.50" FROM FORWARD EDGE OF DOOR AND 4.50" FROM BOTTOM EDGE OF CARGO DOOR. DENT MEASURES 1.75" LONG BY 1.00" WIDE BY 0.011" DEEP WITH A W/D RATIO OF 90.90. ADM#N792SK-7130 PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 9/30/2021)    REPAIRED SMOOTH CONTOUR DENT LOCATED ON AFT CARGO DOOR IAW MHIRJ REO 670-52-31-119 REV -- DATE 2021-08-19, AND 670-51-00-085 REV A DATED 2017-08-23 M-337 AND TASK CARD 51-900-1002-SKY ATTACHED
